# SDR YENA2024040100481

- Difficulty date: April 1, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 49,439 hours, 17,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#813, HPN-FLL. 'ON DESCENT AT 4000 FEET, FLIGHT ATTENDANTS IN AFT GALLEY REPORT FUMES SMELL; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE. OPERATED AND INSPECTED APU. NO LEAKS OBSERVED.'
